Panadol Extra Pain Relief Tablets Paracetamol Caffeine 500mg/65mg – 24s
€6.55
Panadol Extra tablets are used for the relief of headache, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain.
In stock
Free delivery on orders of €45 or more
- Satisfaction Guaranteed
- No Hassle Refunds
- Secure Payments
What does Panadol Extra do?
Panadol Extra tablets are used for the relief of headache, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain.
They also relieve discomfort in colds, flu, and sore throat and help reduce temperature. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.
How do you take Panadol Extra tablets?
Adults, elderly and children aged 16 years and over:
- Take 2 tablets with water every 4 hours as required, but no more than 8 tablets in 24 hours.Do not take more than 4 tablets
a day in the following situations, unless directed by your doctor:
– Weight less than 50kg
– Chronic alcoholism
– Dehydration
– Chronic malnutrition
Children aged 12-15 years:
- Take 1 tablet with water every 4 hours as required, but no more than 4 tablets in 24 hours. This medicine is not suitable for children under 12 years of age.
Ingredients
Active ingredient: Each tablet contains Paracetamol 500mg and Caffeine 65mg.
Other ingredients: Starch pregelatinised, Povidone K-25, Calcium carbonate, Crospovidone, Sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), Sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate. Film coat Titanium dioxide, Hypromellose,
Macrogol and Polysorbate 80. Polishing agent Carnauba wax.